Header

UZH-Logo

Maintenance Infos

Topological quantum field theory and invariants of graphs for quantum groups


Beliakova, A; Durhuus, B (1995). Topological quantum field theory and invariants of graphs for quantum groups. Communications in Mathematical Physics, 167(2):395-429.

Abstract

On the basis of generalized 6j-symbols we give a formulation of topological quantum field theories for 3-manifolds including observables in the form of coloured graphs. It is shown that the 6j-symbols associated with deformations of the classical groups at primitive even roots of unity provide examples of this construction. Calculational methods are developed which, in particular, yield the dimensions of the state spaces as well as a rather simple proof of the relation, previously found by Turaev and Walker for the case ofU q (sl(2,C)), between these models and corresponding ones based on the ribbon graph construction of Reshetikhin and Turaev.

Abstract

On the basis of generalized 6j-symbols we give a formulation of topological quantum field theories for 3-manifolds including observables in the form of coloured graphs. It is shown that the 6j-symbols associated with deformations of the classical groups at primitive even roots of unity provide examples of this construction. Calculational methods are developed which, in particular, yield the dimensions of the state spaces as well as a rather simple proof of the relation, previously found by Turaev and Walker for the case ofU q (sl(2,C)), between these models and corresponding ones based on the ribbon graph construction of Reshetikhin and Turaev.

Statistics

Citations

8 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

112 downloads since deposited on 19 Apr 2010
24 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1995
Deposited On:19 Apr 2010 10:51
Last Modified:06 Dec 2017 21:05
Publisher:Springer
ISSN:0010-3616
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/BF02100592

Download

Download PDF  'Topological quantum field theory and invariants of graphs for quantum groups'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher